Drug side effects — Hair loss can be a side effect of certain medications, including lithium, beta-blockers, warfarin, heparin, amphetamines and levodopa (Atamet, Larodopa, Sinemet). In addition, many medications used in cancer chemotherapy — such as doxorubicin (Adriamycin) — commonly cause sudden hair loss affecting the entire head and some of these medications can actually trigger the genes for hair loss in men and women.
Symptom of a medical illness — Hair loss can be one of the symptoms of a medical illness, such as systemic lupus erythematosus (lupus), syphilis, a thyroid disorder (such as hypothyroidism or hyperthyroidism), a sex-hormone imbalance or a serious nutritional problem, especially a deficiency of protein, iron, zinc or biotin. These deficiencies are most common in people on restrictive diets and women who have very heavy menstrual flow.
I can’t write a book on it, and I am sure that there are MANY drugs that I have not mentioned in this group.